Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How to bring down high SGOT, SGPT levels? Undergone lung decortication. On ATT. Hepatitis negative

Hi my husband is on ATt since 7 months and had undergone lung decorticating in feb. now his sgot and sgpt level have increased to 189 and 348. His hepatitis results are negative and prothrombin( test to check the % of liver damage) is ok. He is now on ethambutol and moxicip. 2 weeks earlier he has started ethambutol instead of r-cinex. I m worried for his sgot and sgpt.. Plzz guide...
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
Hi madam, as he is taking ATT treatment, liver enzymes are usually elevated.
It is drug induced hepato toxicity.
As other LFT parameters are normal, do not worry.
Once antitubercular treatment is over, liver enzymes will reduce to normal level.
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor